# SDR FJTA201806129191

- Difficulty date: June 7, 2018
- Submitted: June 12, 2018
- Operation: Air carrier
- Aircraft: N16919
- Make and model: Emb EMB-145LR
- Aircraft serial: 145393
- Aircraft time: 39,776 hours, 30,607 cycles
- Engine: Rroyce AE3007A13
- Engine time: 30,757 hours, 30,768 cycles
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Warning Message
- Condition: Activated
- Location: Anti Ice
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLIMBING THRU FL180,  IN ICING CONDITIONS, THE ANTI ICE CAME ON THEN THE NR 2 OIL TEMP WENT TO 147C,  BROUGHT THRUST LEVER BACK TO IDLE AND TEMP WENT TO 156 C.  STARTED DECENT BACK TO DEPARTURE, LEFT ICING CONDITIONS.  THE ANTI TURNED OFF AND THE RIGHT OIL TEMP WENT BACK TO NORMAL.   DECLARED AN EMERGENCY AND LANDED WITHOUT FURTHER EVENT.  MAINTENANCE PERFORMED FIM 79-37-00-810-806, AND PERFORMED ENGINE RUNS IAW AMM 72-00-00,  NO FAULTS FOUND.  ACFT OK FOR SERVICE.  AIRCRAFT WAS THEN TAKEN UP ON A FUNCTIONAL CHECK FLIGHT TO FURTHER VERIFY OPERATION.  NO DEFECTS WERE NOTED.  AIRCRAFT WAS RETURNED TO SERVICE.  AIRCRAFT HAS FLOWN 11 FLIGHTS SINCE THE EVENT WITH NO FURTHER OIL TEMPERATURE ISSUES.
